# SDR DXTA200500666

- Difficulty date: March 30, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N873QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258573
- Aircraft time: 2,179 hours, 1,637 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Part number: NPN
- Part serial: NSN
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLAPS STOPPED MOVING AT APPROX 5 DEGREE POSITION (BOTH SIDES AT 5 DEGREE) DURING APPROACH INTO RIL WITH INTERMITTENT LIGHT ICING CONDITION, THEN WOULD NOT EXTEND FURTHER NOR RETRACT.  FLAPS RETRACTED BY THEMSELVES AFTER LANDING.  LEVER POSITION WAS 0 DEGREES, CYCLED FLAPS THROUGH FULL TRAVEL 20 TIMES.  COULD NOT DUPLICATE SQK.  FLAPS OPS CHECKED GOOD IAW HAWKER 800XP MM CH 27-50-02.
